# SDR CA960403103

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 53,161 hours
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN)#1 ENGINE FOUND WITH FOD DURING TURN AROUND. TAKEN TO HANGAR, FOD WORK CARD CARRIED OUT. BOROSCOPE DETERMINED ENGINE BLADE DAMAGE TO THE FIRST STAGE EXTENDED TO 6, 7 AND 13TH STAGES. ENGINE CHANGED, F IRST STAGE VISUAL DAMAGE TO 4 BLOCKS; NICKS AND ONE DEEP L.E. GAUGE.
